Regularity of Wiener functionals under a Hörmander type condition of order one

Vlad Bally 1, 2 Lucia Caramellino 3
1 MATHRISK - Mathematical Risk Handling
UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech, Inria de Paris
Abstract : We study the local existence and regularity of the density of the law of a functional on the Wiener space which satisfies a criterion that generalizes the Hörmander condition of order one (that is, involving the first order Lie brackets) for diffusion processes.
Type de document :
Article dans une revue
Annals of Probability, 2017, 45 (3), pp.1488-1511
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal-upec-upem.archives-ouvertes.fr/hal-01413556
Contributeur : Vlad Bally <>
Soumis le : vendredi 9 décembre 2016 - 21:40:20
Dernière modification le : jeudi 26 avril 2018 - 10:28:02
Document(s) archivé(s) le : mardi 28 mars 2017 - 00:40:21

Fichier

HormanderAnnals.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01413556, version 1

Citation

Vlad Bally, Lucia Caramellino. Regularity of Wiener functionals under a Hörmander type condition of order one. Annals of Probability, 2017, 45 (3), pp.1488-1511. 〈hal-01413556〉

Partager

Métriques

Consultations de la notice

371

Téléchargements de fichiers

33